# SDR 20000817SH028

- Difficulty date: July 28, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N910JW
- Make and model: Amd FALCON900
- Aircraft serial: 31
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Nav Tray
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

ACFT TT:  9,308.4 HOURS.  CYCLES:  6,485.  ACFT FERRIED FOR PURPOSE OF REPAIRING CHAFED WIRES ON LOWER SIDE OF LT NAV TRANSCEIVER TRAY LOCATED AT LT FRAME STA 10.  ACFT EXPERIENCED AN ELECTRICAL FIRE AS A RESULT OF WIRE CHAFING ON THE TRAY.  SEVERAL WIRES WERE DAMAGED.  THE AFFECTED SYSTEMS INCLUDED, L/E SLATS, SLAT FLAP CNTRL, FLIGHT-GROUND SWITCHES, L/G CONTROL, AUTO IGNITION, STANDBY PUMPS, ARTIFICAL HORIZ, W/S WIPERS, AIRSPEED IND, AND LANDING LIGHT SYSTEMS.  REPAIRED WIRES UNDER TRAY PER MRI ANDF F900 WIRE DESCRIPTION AND REPAIR MANUAL.  PERFORMED SATISFCTORY OPER CHECK OF ALL AFFECTED SYSTEMS.  ACFT RETURNED TO SERVICE.  (X)
